It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-25-2004, 09:29 PM   #1
Member
 
Join Date: Sep 2002
Posts: 50
avgjoe HB User
help - accutane chest pains

I am getting transient accutane chest pains. They're on my right side of my chest which eases me a little bit .. at least it's not by my heart .. but it still worries me.

Has anyone else ever experienced these chest pains or know anything about them? It's my second month and I was just put on 50mg once per day, where as last month (my first month) I was on 40 mg once per day.

(help!)

 
Old 01-25-2004, 09:52 PM   #2
Junior Member
(male)
 
Join Date: Jan 2004
Posts: 45
JD885 HB User
Re: help - accutane chest pains

i'd call and ask the doctor. when's teh last date you had bloodwork, did anything go up in the first month?

 
Sponsors Lightbulb
   
Old 01-25-2004, 09:55 PM   #3
Member
 
Join Date: Sep 2002
Posts: 50
avgjoe HB User
Re: help - accutane chest pains

Hey JD,
I had bloodwork this past tuesday. My triglycerides were a little elevated but my pediatrician said it was fine because I am not overweight and my good cholesterol is high.

But I think Im going to have to call my dermatologist tomorrow and probably go back to taking 40 mg.

But should there really be some added side effect just from moving from 40 mg to 50 mg?



Quote:
Originally Posted by JD885
i'd call and ask the doctor. when's teh last date you had bloodwork, did anything go up in the first month?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
strange throat pains... some advice pls? nextstep Ear, Nose & Throat 2 09-26-2010 03:22 PM
Accutane - Chest / Heart pain - shortness of breath/high blood pressure reebs Acne 2 12-08-2009 01:53 AM
accutane & pain babygurl77 Acne 6 08-27-2009 07:28 AM
Needing help on what could be causing my chest pains cubeus19 General Health 2 12-03-2008 12:40 PM
Needing help or suggestions on what could be causing my chest pains cubeus19 Heart Disorders 0 12-01-2008 12:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!